MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA FIRM; STENT, URETERAL
Model Number M0061902420
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device problem code a04 captures the reportable event of material integrity problem.
 
Event or Problem Description
It was reported that, during a ureterorenoscopy procedure using a tria ureteral stent, the cosmetic of the stent at the bladder side was damaged, inside the patient.Another of the same stent was used to successfully complete the procedure.No patient complications were noted.
 
Additional Manufacturer Narrative
Block h6: device problem a0401 captures the reportable event of stent torn.Block h11: updated b5: describe event or problem.Updated block h6: device code.
 
Event or Problem Description
It was reported that, during a ureteroscopy procedure using a tria ureteral stent, the coil part has a cut, and has no detached piece in the patient.Another of the same stent was used to successfully complete the procedure.No patient complications were noted.
 
Additional Manufacturer Narrative
Block h6: device problem a0401 captures the reportable event of stent torn.Block h11: correction to block d7a (sud reprocessed and reused).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device problem a0401 captures the reportable event of stent torn.Block h11: the returned tria ureteral stent was analyzed, and the evaluation found that the bladder coil close to the tip buckled.Additionally, the suture did not return.Based on the most available information of the complaint, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.The reported "stent torn material" the as analyzed cause code will be no problem detected since the reported problem was not detected during the analysis.Regarding to the analysis performed to the returned device, evidence the bladder coil buckled.It is possible to concluded that this problem could be caused by operational factors, interaction of the device between the positioner and the guide wire while the device was pushing up, such as excess of force applied over the device during the procedure could have contributed to the failure, consistently leading to device being buckled.Consequently, affect the performance of the device.Based on the analysis results, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description

Brand Name
TRIA FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19584768
Report Number2124215-2024-37387
Device Sequence Number17017548
Product Code FAD
UDI-Device Identifier08714729937968
UDI-Public08714729937968
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K190603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2026
Device Model NumberM0061902420
Device Catalogue Number1983-01
Device Lot Number0032266360
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer06/20/2024
08/20/2024
10/03/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/16/2024
09/16/2024
10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale